# SDR 07FDEA01246

- Difficulty date: April 2, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 38,775 hours, 27,001 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Zone 600
- Component: Spoiler
- Component part number: 6517348108
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 9 SPOILER UPPER TE SURFACE HAS DELAM REMOVED NR 9 SPOILER PANEL.  SPOILER REPAIRED ON SHOP WO NR 11841-6000-0003 REF SRM 51-40-20.  INSTALLED NR 9 SPOILER PANEL REF MM 27-62-001-4 STEP 3-5.  ADJUSTED SPOILER REF MM 27-62-001-5 PG 1 STEP 2A-2F AND STEP 3.
